# SDR CA001110003

- Difficulty date: October 18, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 10,394 hours
- Engine: Pwa PT6A20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02480010402
- Condition: Failed
- Location: Fuel Pump
- Part time: 3,617 hours
- Component: Fuel Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP FAILED.  (X)
